| Catalog Number |
8065752450 |
| Medical Device Problem Codes |
Suction Problem (2170); Failure to Cut (2587)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A customer via health authority reported that vitrectomy probe was found to be blocked intraoperatively and could not perform cutting during vitrectomy surgery.The surgery was completed on same day by replacing it with new product.There was no patient impact.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).